上海财经大学经济学院
导航
People
Current Location:Home > People > Faculty A - Z > Non-tenure-track (Domestic)
Zhe YANG
Associate Professor
Game Theory, Mathematical Economics, Nonlinear Analysis
(Ph.D., Chongqing University, 2012)

Office Address
411, School of Economics
111 Wuchuan Rd

Contact Information:
Telephone: 02165902931
Email: yang.zhe@sufe.edu.cn
Personal Web Page:
Bio
Selected Publications
Currently Teaching

Bio

Professor Zhe Yang received his Ph.D. in 2012 from Chongqing University. He joined the School of Economics at Shanghai University of Finance & Economics in 2013. His areas of specialization include game theory, mathematical economics and nonlinear analysis.

Selected Publications

[1] Yang Zhe, Anqiang Wang, Existence and stability of $\alpha-$core for fuzzy games, Fuzzy Sets and Systems. Accept.

[2] Yang Zhe, Dawen Meng, Anqiang Wang, On the existence of ideal Nash equilibria in discontinuous games with infinite criteria, Operations Research Letters, In Press, Accepted Manuscript, Available online 20 May 2017.

[3] Yang Zhe, Dawen Meng, Hadamard well-posedness of the $\alpha-$core, Journal of Mathematical Analysis and Applications. Volume 452, Issue 2, 15 August 2017, Pages 957–969.

[4] Zhe Yang, Essential stability of α-core, International Journal of Game Theory, (2017) 46:13–28

[5] Yang Zhe, Existence of Solutions of Generalized Quasi-Variational Relation Problems by the Inductive Relations and Some Applications, Journal of Systems Science and Complexity(EI), 2016 Vol. 29 (1): 219-227

[6] Yang Zhe, Existence and generic stability of cooperative equilibria for multi-leader-multi-follower games, J Glob Optim(SCI), (2016) 65:563–573.

[7] Jian Yu, Neng-Fa Wang and Zhe Yang, Equivalence results between Nash equilibrium theorem and some fixed point theorems, Fixed Point Theory and Applications,(2016) 2016:69.

[8] Jian Yu, Zhe Yang, Neng-Fa Wang. Further results on structural stability and robustness to bounded rationality. Journal of Mathematical Economics , 67 (2016) 49–53

[9] Yang Zhe, Existence of solutions for a system of quasi-variational relation problems and some applications, Carpathian Journal of Mathematics(SCI), 31 (2015), No. 1, 135 - 142.

[10] Yang Zhe, On the existence and stability of solutions of a mixed general type of variational relation problems, Journal of Inequalities and Applications (SCI) 2014, 2014:337.

[11] Yang Zhe, Some generalizations of common fixed point problems with applications, Fixed Point Theory and Applications (SCI) 2014, 2014:189.

[12] Lefeng Shi, Yang Zhe, Stable Analysis of Solution Set for System of Quasivariational Relations with Applications, Journal of Applied Mathematics (SCI) 2014, Volume 2014, Article ID 109616, 7 pages.

[13] Zhe Yang, On existence and essential stability of solutions of symmetric variational relation problems, Journal of Inequalities and Applications (SCI) 2014, 2014:5.

[14] Zhe Yang, Some new generalizations of nonempty intersection theorems without convexity assumptions and essential stability of their solution set with applications, Fixed Point Theory and Applications (SCI) 2014, 2014: 3

[15] Zhe Yang, Pu Yong Jian, Essential Stability of Solutions for Maximal Element Theorem with Applications, J Optim Theory Appl (SCI), 2011, 150(2): 284—297.

[16] Zhe Yang, Pu Yong Jian, Existence and stability of minimax regret equilibria, J Glob Optim, (SCI), 2012,54(1): 17-26.

[17] Zhe Yang, Pu Yong Jian, Existence and Stability of Solutions for Maximal Element Theorem on Hadamard Manifolds with Applications. Nonlinear Analysis Series A: Theory, Methods & Applications (SCI), 2012, 75(2), 516—525.

[18] Pu Yong Jian, Zhe Yang, Stability of solutions for variational relation problems with applications. Nonlinear Analysis Series A: Theory, Methods & Applications (SCI), 2012, 75(4), 1758—1767.

[19] Zhe Yang, Pu Yong Jian, On existence and essential components for solution set for system of strong vector quasi-equilibrium problems, J Glob Optim, (SCI), 2013, 55(2) ,253-259.

[20] Zhe Yang, Pu Yong Jian, Generalized Knaster-Kuratowski-Mazurkiewicz Theorem without Convex Hull, J Optim Theory Appl (SCI), July 2012, Volume 154, Issue 1, pp 17-29..

[21] Zhe Yang, Pu Yong Jian, Generalized Browder-type fixed point theorem with strongly geodesic convexity on Hadamard manifolds with applications, Indian Journal of Pure and Applied Mathematics (SCI), April 2012, Volume 43, Issue 2, pp 129-144

[22] Pu Yong Jian, Zhe Yang, Variational Relation Problems without the KKM Property with Applications, Journal of Mathematical Analysis and Applications(SCI)., 393 (2012) 256—264.

Currently Teaching

Mathematical Analysis, Microeconomics, Game Theory and Information Economics

无标题文档
Copyright @ 2015. The School of Economics, SUFE, 777 Guoding Rd, Shanghai 200433, China. All rights reserved.
Phone:86-21-65903687 Fax:86-21-65903688 Email:jjxybgs@mail.shufe.edu.cn